# SDR AU990426

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR 60 AMP CIRCUIT BREAKER LOCATED IN THE LT ENGINE NACELLE TRIPPED.   SUSPECT CAUSED BY WATER INGRESS.
